# SDR AC2A201402200001

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 626 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Dislodged
- Location: Swashplate
- Part time: 143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY POST FLIGHT INSPECTION, IT WAS DISCOVERED THAT ONE OF THE ROTATING SCISSORS WAS NOT CONNECTED TO THE SWASHPLATE.  BEARING HAD COME OUT OF THE RACE.
